# SDR SWAA2023052228848

- Difficulty date: April 18, 2023
- Submitted: May 22, 2023
- Operation: Air carrier
- Aircraft: N7835A
- Make and model: Boeing 737752
- Aircraft serial: 34294
- Aircraft time: 57,926 hours, 30,275 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Peeling
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN CENTER FLOOR PANEL #231ZF TOP SKIN PEELING OFF SEVERA AREAS<[01] REPAIRED DAMAGE AREAS AS MARKED WITH A PERMANENT REPAIR ON TOP SURFACE OF MAIN CABIN FLOOR PANEL #231ZF AS PER B737 SRM 53-00-50-2R-1. MATERIALS USED PO#1738579 AND PO#1799598 AND PERFORMED TAP TEST ON REPAIRED AREA OF TOP SURFACE OF MAIN CABIN FLOOR PANEL #231ZF; FOUND NO DELAMINATION AS PER B737 NDT 51-05-01 SECTION 5;[02] VERIFIED STEP 1.
